RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2009, Volume 2, Issue 4, Pages 410–425 (Mi jsfu89)  

This article is cited in 1 scientific paper (total in 1 paper)

Characteristic Multipoles of Ellipse and a Solution of the Electrostatic Problem for a Conductive Ellipse in Applied Electric Fields

Vladimir P. Kazantsev, Evgeny N. Shlyahtich

Institute of Engineering Physics and Radioelectronics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: A method of the general problem of electrostatics solution for conductive ellipse in applied electric fields is obtained in complex form in terms of “characteristic multipole”. Both a general scheme of the solution and particular examples are considered. Complex Green functions for the outside and the inside of an ellipse are constructed. The terms “imaginary charge” and “ellipse of convergence” are established.

Keywords: complex Green function, characteristic multipole, conductive ellipse, ellipse of convergence, imaginary charge, electrostatic.

Full text: PDF file (201 kB)
References: PDF file   HTML file
UDC: 517.54+537.2
Received: 08.09.2009
Received in revised form: 25.10.2009
Accepted: 10.11.2009

Citation: Vladimir P. Kazantsev, Evgeny N. Shlyahtich, “Characteristic Multipoles of Ellipse and a Solution of the Electrostatic Problem for a Conductive Ellipse in Applied Electric Fields”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009), 410–425

Citation in format AMSBIB
\Bibitem{KazShl09}
\by Vladimir~P.~Kazantsev, Evgeny~N.~Shlyahtich
\paper Characteristic Multipoles of Ellipse and a~Solution of the Electrostatic Problem for a~Conductive Ellipse in Applied Electric Fields
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 4
\pages 410--425
\mathnet{http://mi.mathnet.ru/jsfu89}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu89
  • http://mi.mathnet.ru/eng/jsfu/v2/i4/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir P. Kazantsev, Evgenii N. Shlyakhtich, “Primery resheniya zadach o provodyaschem ellipse vo vneshnikh elektricheskikh polyakh”, Zhurn. SFU. Ser. Matem. i fiz., 4:1 (2011), 85–101  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:339
    Full text:85
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021